Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes body pain, burning eyes and heaviness in head while on Azithromycin?

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2617 Questions

default
Posted on Wed, 8 Jun 2016 in General Health
Question: Hi,
I was having bad throught for last 5 days so took azithromycin for last 2 days, today is last day for tablet. Since yesterday i am having body pain, eyes are burning and head is heavy, nose is following. Kindly suggest
doctor
Answered by Dr. Harish Naik 59 minutes later
Brief Answer:
Upper respiratory tract infection, symptomatic treatment

Detailed Answer:
Hi XXXXXXX
Welcome.
I have gone through your query.
Based on the information provided by you, it appears to be upper respiratory tract infection.
Most of the upper respiratory tract infection are viral in nature, and are self Limiting and require only symptomatic treatment.
You have already taken course of antibiotic so presently I would have suggested you to take tablet ricifast plus thrice a day for three days. Along with it steam inhalation with few drops of eucalyptus oil in it three to four times a day. Warm salt water gargaling for 3 days. You can suck lozenges like strepsil or cofsil two to three per day. Take rest for a day or two. Drink lots of water especially warm water. With this measures you will be fine in 3 to 4 days.

This provisional advice provided by me is based entirely on the input provided to me. I would suggest examination by the doctor.

I hope this suggestion might be of some help to you.
Take care.





Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Body pain

doctor1 MD

Sir, I am 35 years old male. I am a smoker (6-8 cigarettes /day) and I take alcohol twice or thrice every week. I am also taking Etricoxib 60mg...

doctor1 MD

Hello Doctor, I'm having headache, body pain especially in ankle, thigh. Also have mild throat pain. Please do help me to recover. Regards, xxxxxx

doctor1 MD

I am having FEVER , headache and running nose since 1 day. kindly help me.

doctor1 MD

Hello; I am a 25 year old male. I am living with the following symptoms and cannot get a diagnosis. These are my symptoms. Weakness in the arms and...